# SDR UIEA2020050700980

- Difficulty date: May 3, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 84,834 hours, 16,247 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: 65B0671221
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE OF FUSELAGE FAIRING AT STA 933 LBL 5.( REMOVED DAMAGED PARTS IAW SRM 51-40-02 REV 45. FABRICATED NEW PARTS IAW EI NO T2020P53M-1126, REV 0. INSTALLED NEW PARTS IAW SRM 51-40-02 REV 45 AND DWG NO 65B06712 SHEET 3, REV G AND DWG NO 65B06712 SHEET 5 REV B. JOB COMPLETED AND CONDITION CHECK NORMAL. )
